# SDR TWAA9812128

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINT, FOUND LONGERON 6R AT STA 658 WITH .750 IN CRACKS AT FRAME ATTACH POINTS.  FOUND ACCOMPLISHING WORK SHEET MC8-AD-AM.  REPAIRED LONGERON PER SRM 53-02 AS REQUIRED.  CHECK-C 1-8-98 STL.
